# SDR UPS98227986

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 351-2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CRACK AT BS 351-2 LOCK ACTUATOR SUPPORT CHANNEL LT SIDE UPPER BOLT HOLE.  REPLACED CHANNEL IAW DRAWING NR 69-19122.
